# SDR AALA201705259014

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 13,031 hours, 5,319 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EVT3454HC
- Part serial: 164904011
- Condition: Burned Out
- Location: Blower Vent
- Part time: 13,031 hours, 5,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER VENT HAD FLOOR RUMBLE, THEN A HIGH PITCHED NOISE, AND AN ECAM CAUTION.  RUMBLE AND NOISE STOPPED, AND A BURNED OUT MOTOR ODOR. REPLACED FWD AVIONICS BLOWER MOTOR IAW SMM 21-26-01.
